Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

What causes the presence of black specs in urine?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9685 Questions
Question
Hello, i had a uti a few weeks back and got I.t treated i peed today and notice little black specs in pee on about 3
Then peed again noticed 1
So i took I.t out of the toilet and it’s a tiny spec kind of hard. Please help
18 y/o female. Thank you
Wed, 23 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Likely to be a small urinary stone

Detailed Answer:
Hello
Thanks for query .
Hard tiny speck tht yo have passed in urine after having UTI is most likely a urinary stone .

This can be confirmed by submitting the speck in laboratory for analysis so that further measures can be taken to prevent recurrence of stone formation .

In the mean time you can continue taking antibiotics for coupe of days ..

Ensure to drink more water .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.



Above answer was peer-reviewed by
 
Follow-up: What causes the presence of black specs in urine? 9 hours later
Hello, so i peed 3 times this morning and no black flakes. Could this just be something passing through? Or should i still worry about It?

I also finished my uti medication a week after I.t was given. So i am finished with medication. No pain at all though.
 
 
Answered by Dr. P. T. Patil 23 minutes later
Brief Answer:
It is mostly a urinary stone

Detailed Answer:
Hello
Thanks for follow up .

The black hard speck can not be any thing else than stone .If you have preserved it send it in laboratory for analysis .If you have thrown it forget about it .

Drink more water to prevent recurrence of stone .

Thanks and Regards.
dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor